# SDR BAQA087537

- Difficulty date: June 20, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N485AE
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 13 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010104
- Part serial: 1194913
- Condition: Leaking
- Location: Gearbox
- Part time: 13 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GEARBOX MOUNT LEAKING.  PART ONLY LASTED 13.0 HOURS. REPLACED WITH SERVICEABLE UNIT.
